Skip to main content

Research Repository

Advanced Search

On the reconstruction of the Shenxian zhuan

Barrett, T. H.

On the reconstruction of the Shenxian zhuan Thumbnail


Authors



Citation

Barrett, T. H. (2003). On the reconstruction of the Shenxian zhuan. Bulletin of the School of Oriental and African Studies, 66(2), 229-235. https://doi.org/10.1017/S0041977X03000144

Journal Article Type Article
Publication Date Jan 1, 2003
Deposit Date Dec 9, 2007
Publicly Available Date Jan 22, 2025
Journal Bulletin of the School of Oriental and African Studies
Print ISSN 0041-977X
Electronic ISSN 1474-0699
Publisher Cambridge University Press
Peer Reviewed Peer Reviewed
Volume 66
Issue 2
Pages 229-235
DOI https://doi.org/10.1017/S0041977X03000144
Publisher URL http://journals.cambridge.org/action/displayJournal?jid=BSO

Files





You might also like



Downloadable Citations